# SDR MASA2009121200348

- Difficulty date: December 12, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 13,653 hours, 10,609 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH FLT 2688 DTW TO CLT.  RTF DUE TO GEAR DISAGREE.  UPON LANDING, NLG STRUT WAS FOUND COMPRESSED.  MX REPACKED NLG STRUT AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
